overdose...

Discussion in 'Suicidal Thoughts and Feelings' started by monster, Jul 27, 2007.

Thread Status:
Not open for further replies.
  1. monster

    monster Member

    what are the short (and long if suicide fails) -term effects? say with.. paracetamol.
     
    Last edited by a moderator: Jul 27, 2007
  2. meagainstme

    meagainstme Well-Known Member

    i guess it depends on what you overdose on. but having a read around it seems nausea, vomiting, headaches, liver damage etc are short term. i guess liver damage comes into long term as well? and death by overdosing is rare


    if you google a specific substance you should find loads of info :)




    p.s. stay safe
     
  3. monster

    monster Member

    Thanks for your reply, I tried to google to see what would most likely cause a death by overdose, but I guess my keywords weren't right to bring up any good pages.


    I am curious to know an effective drug for a death caused by overdose.
     
  4. RainbowChaser

    RainbowChaser Well-Known Member

    These are things we can't tell you as this is a pro-life site. Feel free to talk to us about what's making you feel like this tho :smile:
     
  5. monster

    monster Member

    long story... heartbreak, death, failing.
     
  6. ~PinkElephants~

    ~PinkElephants~ Senior member

    im sorry you are feeling this way monster...what has led you to this?? You should come and talk to get out your problems and you never know it could help./
     
  7. monster

    monster Member

    thinking about it all just makes me wonder why I haven't done it yet, I may just be young but I feel I've had all the pain anyone deserves in a life time in the past 3 months, I'm probably doing exactly what a coward would do but it feels right to me.. maybe I am not well in my mind... but the bitch that made me feel like this, she wont realise until i do this. i won't be happy until i do this. its right to me.
     
  8. meagainstme

    meagainstme Well-Known Member

    i dont want to make this about me or anything, but from personal experience. ive been suffering with alot of s*** from people and depression for around 7 years. ive been self harming (sometimes quite bad) and have one suicide attempt. i NEVER thought i would be where i am now. but i assure you things DO get better. please keep holding on. and looking back now, no amount of self inflicted pain or anything makes it better. you'll look back on how you feel now and realise that staying here and safe was the best option. you can hold me to that :) things do get better. but you do have to make an effort to find the good things. but they are there :)
     
  9. Blackness

    Blackness Guest

    -An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys.

    -Without timely treatment, paracetamol overdose can lead to liver failure and death within days. It is sometimes used in suicide attempts by those unaware of the prolonged timecourse and high morbidity (likelihood of significant illness) associated with paracetamol-induced toxicity in survivors.

    -Individuals who have overdosed on paracetamol generally have no specific symptoms for the first 24 hours. Although nausea, vomiting, and diaphoresis may occur initially, these symptoms generally resolve after several hours. After resolution of these symptoms, individuals tend to feel better, and may believe that the worst is over. If a toxic dose was absorbed, after this brief feeling of relative wellness, the individual develops overt hepatic failure. In massive overdoses, coma and metabolic acidosis may occur prior to hepatic failure

    -The toxic dose of paracetamol is highly variable. In adults, single doses above 10 grams or 150 mg/kg have a reasonable likelihood of causing toxicity.[12] Toxicity can also occur when multiple smaller doses within 24 hours exceeds these levels, or even with chronic ingestion of doses as low as 4 g/day, and death with as little as 6 g/day

    This is mostly off Wiki. In short..it's not a good idea!
     
  10. monster

    monster Member

    well... I don't want a painful death, I've had enough pain, but I don't want to backfire... hmmm.
     
  11. Blackness

    Blackness Guest

    that would be painful and drawn out and has a big possibility of failure!
     
  12. monster

    monster Member

    is it possible to get any brain problems? memory loss?? brain damage??
     
  13. Blackness

    Blackness Guest

    In some cases, massive hepatic necrosis leads to fulminant hepatic failure with complications of bleeding, hypoglycemia, renal failure, hepatic encephalopathy, cerebral edema, sepsis, multiple organ failure.

    the 'cerebral edema' is the brainy one, it also mentioned coma, which can also damage the brain.
     
  14. life

    life Well-Known Member

    WEll from the things that i heared and read tells that ODing on a big amount of paracetemol can give u a liver damege which will make u suffer for 6months to 1 year and eventually die....Or u can have brain damege which u wont be awere of things around u and u will fed like a baby and the probably they will turn ur plug off and let u die!...these are if u take a big amount of paractml.....
     
  15. animebling

    animebling Well-Known Member

    Paracetamol is a horrible drug to try and overdose on. Its not like you take it and you passout and die withing minutes/hours it takes days to die from it.
     
  16. monster

    monster Member

    well... Would a stronger drug make it fatal? or just worse after effects?

    I need one that is easy to get.
     
  17. JobForAVictim

    JobForAVictim Well-Known Member

    Nobody here could really suggest any such drug, if there were one, as it would break the forum's policy on not encouraging suicide.

    However, I've never heard of any over-the-counter medication that would be quick and effective anyway. And I've certainly looked. So, I would strongly suggest not trying to overdose, especially not on paracetamol.
     
  18. Beret

    Beret Staff Alumni

    Please dont think about oding and dying. Tell us what it is that makes you feel so low. This is a pro life site and we are here to help you to feel better. Feel free to pm me anytime, ill get back to you as soon as i can. You are in my thoughts and prayers :hug:
    Beret
     
Thread Status:
Not open for further replies.